Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




2633 Publications

2020 | Conference Paper | IST-REx-ID: 7808   OA
M. Giacobbe, T. A. Henzinger, and M. Lechner, “How many bits does it take to quantize your neural network?,” in International Conference on Tools and Algorithms for the Construction and Analysis of Systems, Dublin, Ireland, 2020, vol. 12079, pp. 79–97.
View | Files available | DOI
 
2020 | Conference Paper | IST-REx-ID: 7810   OA
K. Chatterjee, A. K. Goharshady, R. Ibsen-Jensen, and A. Pavlogiannis, “Optimal and perfectly parallel algorithms for on-demand data-flow analysis,” in European Symposium on Programming, Dublin, Ireland, 2020, vol. 12075, pp. 112–140.
View | Files available | DOI
 
2020 | Thesis | IST-REx-ID: 7896   OA
C. Kamath Hosdurg, On the average-case hardness of total search problems. IST Austria, 2020.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 7909   OA
J. Damiano-Guercio et al., “Loss of Ena/VASP interferes with lamellipodium architecture, motility and integrin-dependent adhesion,” eLife, vol. 9, p. e55351, 2020.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 105
A. Marsh, G. Novarino, P. Lockhart, and R. Leventer, “CUGC for pontocerebellar hypoplasia type 9 and spastic paraplegia-63,” European Journal of Human Genetics, vol. 27, pp. 161–166, 2019.
View | DOI
 
2019 | Journal Article | IST-REx-ID: 319   OA
M. Gerencser and M. Hairer, “Singular SPDEs in domains with boundaries,” Probability Theory and Related Fields, vol. 173, no. 3–4, pp. 697–758, 2019.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 439   OA
T. Hausel, M. Mereb, and M. Wong, “Arithmetic and representation theory of wild character varieties,” Journal of the European Mathematical Society, vol. 21, no. 10, pp. 2995–3052, 2019.
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 441   OA
N. Kalinin and M. Shkolnikov, “Tropical formulae for summation over a part of SL(2,Z),” European Journal of Mathematics, vol. 5, no. 3, pp. 909–928, 2019.
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 5790   OA
S. Chaplick, R. Fulek, and P. Klavík, “Extending partial representations of circle graphs,” Journal of Graph Theory, vol. 91, no. 4, pp. 365–394, 2019.
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 5911   OA
R. Faria, K. Johannesson, R. K. Butlin, and A. M. Westram, “Evolving inversions,” Trends in Ecology and Evolution, vol. 34, no. 3, pp. 239–248, 2019.
View | Files available | DOI
 

Filters and Search Terms

type<>research_data

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed